# SDR FDEA201810313061

- Difficulty date: October 31, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N667FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 771
- Aircraft time: 31,288 hours, 17,171 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Dampener
- Part number: D226550003
- Part serial: B221
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LANDING GEAR WOULD NOT RETRACT.  ECAMS: LDG GEAR  RETRACTION INOP.  LANDING GEAR RETRACTION SYSTEM -  INOP.  MAX SPEED 255 KIAS / 0.65 M.  DO NOT USE FMS PROFILE MODE.  CHECKED PROX BOX AND FOUND NO FAULTS LOGGED.  FOUND DPI ON RIGHT BOGGIE PITCH DAMPER POPPED.  ALL LANDING GEAR DOORS OPERATED NORMALLY.  PER CREW DEBREIF LANDING GEAR HANDLE WENT TO FULL UP POSITION BUT GEAR WOULD NOT RETRACT IN EITHER SYSTEM 1 OR 2.  REMOVED REPLACED RIGHT MAIN GEAR PITCH DAMPNER.
